You can follow me through here and we can visit a while.

Tuesday, March 11, 2014

Welcome Rednesday


Hello Everyone!
Sorry I missed last Weeks Rednesday
My Dad was in the hospital..he's doing fine...and I got new med for my achin back. I really works well, but it causes blurry vision..sigh...so typing is very hard and reading posts are almost impossible.
I really miss you all.
I am going to post the party and hope you all have a red letter day!


2 comments:

Deanies Stash said...

I am so glad your Dad is okay. I hope your back feels better and the meds stop causing problems. Hugs for a great week.

Marianne said...

Melody, glad to hear your dad is better...BUT, please be careful with medications that blur vision. I was given an antibiotic (Leviquin)and I noticed that my vision became blurry along with other side effects. Again it was given to me, and I refuse to take it now. My vision did not recover from those incidences.

Hope you recover quickly,
Marianne xo